Hi all, I'm new here after my sister suggested I join. I have recently been diagnosed with SLE and am still trying to wrap my head around the whole thing- medications, diagnosis, what this means for the future etc. I've been on my medications for a week now (hydroxychloronine, prednislone and naproxen) 2 days after I started taking them i woke with parts of my gums feeling cold like/numb and the teeth in those areas feeling loose although they don't appear to be. Is this a common side affect of the medications?
My rheumatologist had also mentioned to me that headaches could be a sign of the lupus attacking my brain but it could also be just another symptom of the lupus, is this something that anyone else has experienced?
I'm so totally and utterly confused about what I should be concerned about and what is considered normal for lupus!
Any help, advice or information would be greatly appreciated.